# SDR AALA201612159006

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5398117400200
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N BASE MAINTENANCE. AFT OF BULK CARGO, HEATED SLIDE FITTING CONTROL UNIT 21DH, FAILS BITE TEST WITH FAULT FOR L4 DOOR DUE TO FORWARD SLIDE LOCK FITTING (23DH). REPLACED L4 DOOR FORWARD SLIDE LOCK FITTING PER AMM 30-46-11 AND 52-13-31.
